Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generators and strong generators in ergodic theory


Author: William Parry
Journal: Bull. Amer. Math. Soc. 72 (1966), 294-296
DOI: https://doi.org/10.1090/S0002-9904-1966-11498-2
MathSciNet review: 0193208
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. A. Rohlin, New progress in the theory of transformation with invariant measure, Uspehi Mat. Nauk 15 (1960), 3-26 = Russian Math. Surveys 15 (1960), 1-22. MR 132155
  • 2. V. A. Rohlin, Generators in ergodic theory, Vestnik Leningrad. Univ. Ser. Mat. Meh. Astronom. (1963), 26-32. (Russian) MR 193206
  • 3. V. A. Rohlin, On the fundamental ideas of measure theory, Mat. Sb. 25 (1949), 107-150 = Amer. Math. Soc. Transl. (1) 10 (1962), 1-54. MR 30584


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11498-2

American Mathematical Society